# SDR HALA2022040700130

- Difficulty date: April 6, 2022
- Submitted: April 7, 2022
- Operation: Air carrier
- Aircraft: N374HA
- Make and model: Airbus A330-243
- Aircraft serial: 1565
- Aircraft time: 30,235 hours, 4,716 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 374 2L WOULD NOT ARM. CORRECTIVE ACTION: CLEANED DEBRI FROM 2L TRESHOLD. DOOR ARMS NORMALLY. (6783023)
